# SDR WX0A2016041273133

- Difficulty date: April 9, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST COMM, BOTH VHF & BOTH PILOTS, FOR 10 MIN DURING DESCENT.  UNABLE TO HEAR CTR, BUT COULD HEAR OTHER ACFT CALLING CTR.  FINALLY ABLE TO HEAR ANOTHER ACFT, GUARD TO US NEW FREQUENCIES.  PERFORMED TROUBLESHOOTING IAW TSM 23-12-00, NO FAULTS FOUND.
